# SDR O2GA2017032985601

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N856UP
- Make and model: Beech B300
- Aircraft serial: FL1029
- Aircraft time: 904 hours, 783 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, SMOKE WAS NOTICED COMING FROM BOTH ENGINE EXHAUST STACKS ON THE RIGHT ENGINE. MAINTENANCE INSPECTED THE RIGHT ENGINE WITH NO DEFECTS NOTED. ENGINE OIL WAS SERVICED. PERFORMED ENGINE RUNS AT DIFFERENT POWER SETTINGS WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
